# SDR GTIA9700345

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 081691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FLT 215 - EMERGENCY PATH LIGHTING AT ROW 16 DEF NOT ILLUMINATING.  ITEM FOUND BY FAA INSPECTOR.  CHECK PATH LIGHTING AT ROW 16.  RESECURED CONNECTOR IAW MM CHAPTER 33-50.  OPS CHECK OK.  (M)
